# SDR DALA2022012400486

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 65,100 hours, 8,654 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 L4 DOOR INDICATED OPEN ON ECAM. BUT WAS CONFIRMED CLOSED. FLIGHT ATTENDANT OPENED AND CLOSED DOOR TO GET ECAM INDICATION TO SHOW CORRECT POSITION. CORRECTIVE ACTION: INSPECTED FOR DEBRIS. NO DEBRIS FOUND. PROX SENSORS LOOK OKAY. NO DEFECTS NOTED. INDICATION ON ECAM IS CORRECT WITH DOOR POSITION. (8478883)
